# SDR R61A2021031100233

- Difficulty date: March 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 31,366 hours, 19,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 006183
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT INOP.  R&R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-50-00
